# SDR SWIA2020042350207

- Difficulty date: March 16, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH FLOOR SILL PANEL HAS MULTIPLE SPOTS OF CORROSION BETWEEN FS 409+128 AND FS 559. (MARKED WITH BLACK GREASE PENCIL)   (C-CHECK) RO 4/21/2020   BLENDED AND NDT ALL LOCATIONS FOR THICKNESS AND CRACKS, EVALUATED AND REPAIRED RH FLOOR SILL PANEL BETWEEN FS409+128 AND FS559.  REF BOMBARDIER REO. SEE CONTINUATION CARD FOR DETAILS.
